# SDR USAABB08178

- Difficulty date: December 28, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101630306
- Condition: Unserviceable
- Location: Rt Overwing
- Part time: 40,081 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE RIGHT WING ESCAPE SLIDE LACING CORD OPENED WHEN THE SLIDE DOOR WAS OPENED.  MAINTENANCE REPLACED THE RIGHT WING ESCAPE SLIDE.  OK FOR SERVICE.
